# SDR BKEA201008011

- Difficulty date: August 1, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N752CS
- Make and model: Raythn HAWKER800
- Aircraft serial: 258323
- Engine: Garrtt TFE731*
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 104568
- Part serial: 13055
- Condition: Open
- Location: Aux Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING REPOSITION FLIGHT WITH NO PASSENGERS ON ACFT, AFTER TAKEOFF. DURING CLIMB OUT, ACFT EXPERIENCED IN FLIGHT SMOKE IN CABIN.  ACFT RETUREND TO DEPARTURE, HAVING DECLARED AN EMERGENCY, COCKPIT AUX HEAT VALVE WAS FOUND PARTIALLY OPEN AFTER MX, THIS WAS THE FIRST FLITHE AFTER MX.  ACFT WAS INSPECTED, FOUND VALVE OPEN, CLOSED VALVE, RAN ACFT ON GROUND.  EXTERIENCED NO SMOKE IN CABIN.  ACFT WAS RUN AT HIGH POWER SETTING AND RETUREND TO SERVICE WITH NO REPEAT PROBLEMS NOTED.
